# SDR SWAA2023052530909

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT SERVICE DOOR AT AFT GALLEY AREA (1 EA) 2023-282603<[01] TOOL USED DIGITAL CALIPER P/N:700-113-10;S/N:0013226;DUE DATE:08-JAN-24.;[02] RADIOMETER PHOTOMETER P/N XRP-3000 S/N 1753759 DUE DATE 14-OCT-23.;[03] REPAIRED SCUFF PLATE AFT SERVICE DOOR AT AFT GALLEY AREA IAW BOEING 737-700 SRM 53-70-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED SCUFF PLATE AFT SERVICE DOOR AT AFT GALLEY AREA IAW BOEING 737-700 SRM 53-70-15-2R-1 REPAIR 1 AND BAC 5975
